Dynamics of Partial Differential Equations

Volume 3 (2006)

Number 2

Spacetime bounds for the energy-critical nonlinear wave equation in three spatial dimensions

Pages: 93 – 110

DOI: http://dx.doi.org/10.4310/DPDE.2006.v3.n2.a1

Author

Terence Tao (Department of Mathematics, University of California at Los Angeles)

Keywords

global wellposedness, regularity, scattering, energy class, energycritical nonlinear wave equation

2010 Mathematics Subject Classification

35L15

Full Text (PDF format)